6 doctors weighed in:

Is it possible for lortab to make my throat swell up even though i've been taking it for years?

6 doctors weighed in
Dr. Romanth Waghmarae
Pain Management
4 doctors agree

In brief: Lortab and throat

If you have been on the same medication for many years the answer is no.
Probably what has happened is that your pharmacy gave you a "lortab" generic made by a different manufacturer than the one you have been using - as a result the fillers may be different and you are probably having an issue with this.

In brief: Lortab and throat

If you have been on the same medication for many years the answer is no.
Probably what has happened is that your pharmacy gave you a "lortab" generic made by a different manufacturer than the one you have been using - as a result the fillers may be different and you are probably having an issue with this.
Dr. Romanth Waghmarae
Dr. Romanth Waghmarae
Thank
Dr. Sassan Hassassian
Anesthesiology

In brief: Unlikely

Lortab is a combination of hydrocodone which is a narcotic and Acetaminophen (i.
e. Tylenol). Even though people can have allergies to any medication, swelling in the throat is more like a severe form or anaphylaxis. It is rare to develop anaphylactic reaction to a medicine being taken on a regular basis and after a very long time. If in doubt, further testing can be done by an allergist.

In brief: Unlikely

Lortab is a combination of hydrocodone which is a narcotic and Acetaminophen (i.
e. Tylenol). Even though people can have allergies to any medication, swelling in the throat is more like a severe form or anaphylaxis. It is rare to develop anaphylactic reaction to a medicine being taken on a regular basis and after a very long time. If in doubt, further testing can be done by an allergist.
Dr. Sassan Hassassian
Dr. Sassan Hassassian
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
951K people helped
Continue
108,000 doctors available
Read more answers from doctors